RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1974, Volume 19, Issue 4, Pages 889–893 (Mi tvp3996)  

This article is cited in 1 scientific paper (total in 1 paper)

Short Communications

Integral representation for functionals of processes with independent increments

Yu. M. Kabanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Abstract: In the paper, the existence and uniqueness of a stochastic integral representation are proved for a local martingale which is a functional of a Poisson process or a process with independent increments.

Full text: PDF file (600 kB)

English version:
Theory of Probability and its Applications, 1975, 19:4, 853–857

Bibliographic databases:

Received: 03.07.1974

Citation: Yu. M. Kabanov, “Integral representation for functionals of processes with independent increments”, Teor. Veroyatnost. i Primenen., 19:4 (1974), 889–893; Theory Probab. Appl., 19:4 (1975), 853–857

Citation in format AMSBIB
\Bibitem{Kab74}
\by Yu.~M.~Kabanov
\paper Integral representation for functionals of processes with independent increments
\jour Teor. Veroyatnost. i Primenen.
\yr 1974
\vol 19
\issue 4
\pages 889--893
\mathnet{http://mi.mathnet.ru/tvp3996}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=359013}
\zmath{https://zbmath.org/?q=an:0325.60070}
\transl
\jour Theory Probab. Appl.
\yr 1975
\vol 19
\issue 4
\pages 853--857
\crossref{https://doi.org/10.1137/1119099}


Linking options:
  • http://mi.mathnet.ru/eng/tvp3996
  • http://mi.mathnet.ru/eng/tvp/v19/i4/p889

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Theory Probab. Appl., 60:1 (2016), 19–44  mathnet  crossref  crossref  mathscinet  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:120
    Full text:57

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019